Title: On the Hard Lefschetz property of stringy Hodge numbers
Authors: Schepers, Jan # ×
Issue Date: Jan-2009
Publisher: Academic press inc elsevier science
Series Title: Journal of algebra vol:321 issue:2 pages:394-403
Abstract: For projective varieties with a certain class of 'mild' isolated singularities and for projective threefolds with arbitrary Gorenstein canonical singularities, we show that the stringy Hodge numbers satisfy the Hard Lefschetz property (i.e. h(st)(p.q) <= h(st)(p+1,q+1) for p + q <= d - 2, where d is the dimension of the variety). This result fits nicely with a 6-dimensional counterexarnple of Mustata and Payne for the Hard Lefschetz property for stringy Hodge numbers in general. We also give such an example, ours is a hypersurface singularity.
ISSN: 0021-8693
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
artikelHLfinaal.pdfMain article Published 203KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science